MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM
Model Number IMMULITE 2000 XPI SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).A quality control (qc) failure was observed at the time of the event.The immulite 2000 xpi system presented clot detection errors on (b)(6) -2024 and on 03-apr-2024.The system had undergone service intervention on (b)(6) 2024 due to an error when pipetting reagent.The customer service engineer (cse) aligned the reagent arm in relation to the carousel, the dispensing angle was checked, and the probe was cleaned.Siemens is investigating the issue.
 
Event or Problem Description
The customer contacted siemens and reported that erroneous, falsely low insulin-like growth factor-1 (igf-1) results were obtained on an immulite 2000 xpi system (s/n: o6230).The samples were repeated for igf-1 on an alternate immulite 2000 xpi system.The repeat results were considered to be the correct results and were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous igf-1 results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2247117-2024-00006 on 09-may-2024.Additional information (17-jun-2024): the siemens customer service engineer (cse) aligned the reagent arm in relation to the carousel, checked the dispensing angle, and externally cleaned the probe.An instrument issue therefore cannot be ruled out as a potential cause of the event.Quality controls (qc) and results are now recovering acceptably on the instrument.The customer is operational.The cause of the event is unknown.The system is performing according to specifications.No further evaluation of this device is required.Supplemental mdr 2247117-2024-00007 was also filed for this additional information.

Brand Name
IMMULITE 2000 XPI SYSTEM
Common Device Name
IMMULITE 2000 XPI SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key19279827
Report Number2247117-2024-00006
Device Sequence Number6358919
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI SYSTEM
Device Catalogue Number10373214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown